About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 973102, 16 pages
http://dx.doi.org/10.1155/2012/973102
Research Article

Initial-Boundary Value Problem for Fractional Partial Differential Equations of Higher Order

1Institute of Mathematics and Information Technologies, Uzbek Academy of Sciences, 29 Do'rmon yo'li street, Tashkent 100047, Uzbekistan
2Department of Mathematics, Fatih University, 34500 Buyucekmece, Istanbul, Turkey
3ITTU, Ashgabat 74400, Turkmenistan

Received 30 March 2012; Revised 25 April 2012; Accepted 12 May 2012

Academic Editor: Valery Covachev

Copyright © 2012 Djumaklych Amanov and Allaberen Ashyralyev. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [7 citations]

The following is the list of published articles that have cited the current article.

  • Allaberen Ashyralyev, and Zafer Cakir, “On the Numerical Solution of Fractional Parabolic Partial Differential Equations with the Dirichlet Condition,” Discrete Dynamics in Nature and Society, vol. 2012, pp. 1–15, 2012. View at Publisher · View at Google Scholar
  • M. De la Sen, “Some Results on Fixed and Best Proximity Points of Precyclic Self-Mappings,” Journal of Applied Mathematics, vol. 2013, pp. 1–12, 2013. View at Publisher · View at Google Scholar
  • Allaberen Ashyralyev, and Zafer Cakir, “FDM for fractional parabolic equations with the Neumann condition,” Advances in Difference Equations, vol. 2013, no. 1, pp. 120, 2013. View at Publisher · View at Google Scholar
  • Allaberen Ashyralyev, “Well-posedness of fractional parabolic equations,” Boundary Value Problems, vol. 2013, no. 1, pp. 31, 2013. View at Publisher · View at Google Scholar
  • Moldir A Muratbekova, Kanat M Shinaliyev, and Batirkhan K Turmetov, “On solvability of a nonlocal problem for the Laplace equation with the fractional-order boundary operator,” Boundary Value Problems, vol. 2014, no. 1, pp. 29, 2014. View at Publisher · View at Google Scholar
  • Allaberen Ashyralyev, and Zafer Cakir, “r-Modified Crank-Nicholson difference scheme for fractional parabolic PDE,” Boundary Value Problems, vol. 2014, no. 1, pp. 76, 2014. View at Publisher · View at Google Scholar
  • Allaberen Ashyralyev, and Rahat Prenov, “Finite-difference method for the hyperbolic system of equations with nonlocal boundary conditions,” Advances in Difference Equations, vol. 2014, no. 1, pp. 26, 2014. View at Publisher · View at Google Scholar